# SDR CA970815006

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Speed Switch
- Part number: 3055383
- Condition: Failed
- Location: Nr1 Starter
- Part time: 29,220 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING AN INTENTIONAL ENGINE SHUTDOWN ON A TRAINING FLIGHT, THE LEFT ENGINE CAME UP TO SPEED BUT THE IGNITION AND FUEL FLOW WERE NOT EVIDENT. THE NR1 START CONTROL CIRCUIT BREAKER WAS FOUND POPPED. THE CB WAS RESET, BUT NO START AND CB POPPED AGAIN. ENGINE SECURED AND UNEVENTFUL LANDING MADE. INVESTIGATION FOUND THAT THE NR1 SPEED SWITCH HAD FAILED.
